Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 497, NWS Springfield, MO

July 25, 20084 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2008, 6:57 PM CDT for 4 counties in Missouri. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2008, 6:57 PM CDT (23:57 UTC)
Expired
Jul 25, 2008, 7:50 PM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Howell County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 7:00 PM CDTTSTM WND DMG2 Nw Cabool, MOSEVERAL LARGE TREES AND LIMBS DOWN IN TOWN. SOME LOCALIZED POWER OUTAGES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 6:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 252357
SVRSGF
MOC067-091-215-229-260100-
/O.NEW.KSGF.SV.W.0497.080725T2357Z-080726T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT FRI JUL 25 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 800 PM CDT.

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR MOUNTAIN GROVE...MOVING SOUTHEAST AT 20
  MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CABOOL BY 720 PM CDT.
  WILLOW SPRINGS BY 755 PM CDT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3698 9173 3679 9196 3717 9240 3730 9225
TIME...MOT...LOC 2357Z 313DEG 17KT 3717 9224

$$

JLT
4 follow-up statements
000 
WWUS53 KSGF 260013
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT FRI JUL 25 2008

MOC067-091-215-229-260100-
/O.CON.KSGF.SV.W.0497.000000T0000Z-080726T0100Z/
WRIGHT MO-TEXAS MO-DOUGLAS MO-HOWELL MO-
713 PM CDT FRI JUL 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN DOUGLAS...NORTHERN HOWELL...SOUTHEASTERN WRIGHT AND
SOUTHWESTERN TEXAS COUNTIES...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CABOOL...OR NEAR MOUNTAIN GROVE...MOVING
SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CABOOL BY 720 PM CDT.
  WILLOW SPRINGS BY 755 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3698 9173 3679 9196 3717 9240 3730 9225
TIME...MOT...LOC 0013Z 313DEG 17KT 3712 9217

$$

JLT
000 
WWUS53 KSGF 260023
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT FRI JUL 25 2008

MOC229-260034-
/O.CAN.KSGF.SV.W.0497.000000T0000Z-080726T0100Z/
WRIGHT MO-
724 PM CDT FRI JUL 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3706 9226 3710 9226 3722 9215 3698 9173
      3679 9196
TIME...MOT...LOC 0024Z 313DEG 17KT 3708 9212

$$

MOC067-091-215-260100-
/O.CON.KSGF.SV.W.0497.000000T0000Z-080726T0100Z/
TEXAS MO-DOUGLAS MO-HOWELL MO-
724 PM CDT FRI JUL 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN DOUGLAS...NORTHERN HOWELL AND SOUTHWESTERN TEXAS
COUNTIES...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CABOOL...OR 7 MILES EAST OF MOUNTAIN
GROVE...MOVING SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLOW SPRINGS BY 755 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3706 9226 3710 9226 3722 9215 3698 9173
      3679 9196
TIME...MOT...LOC 0024Z 313DEG 17KT 3708 9212

$$

JLT
000 
WWUS53 KSGF 260036
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT FRI JUL 25 2008

MOC067-091-215-260100-
/O.CON.KSGF.SV.W.0497.000000T0000Z-080726T0100Z/
TEXAS MO-DOUGLAS MO-HOWELL MO-
735 PM CDT FRI JUL 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN DOUGLAS...NORTHERN HOWELL AND SOUTHWESTERN TEXAS
COUNTIES...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM SOUTH OF CABOOL...OR 8 MILES SOUTHEAST OF 
MOUNTAIN GROVE...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLOW SPRINGS BY 800 PM CDT.

AT 700 PM...A LOCAL WEATHER OBSERVER NEAR CABOOL REPORTED SEVERAL 
LARGE TREES AND LIMBS BLOWN DOWN IN CABOOL ALONG WITH POWER OUTAGES. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3706 9226 3710 9226 3722 9215 3698 9173
      3679 9196
TIME...MOT...LOC 0035Z 326DEG 13KT 3706 9213

$$

JLT
000 
WWUS53 KSGF 260050
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT FRI JUL 25 2008

MOC067-091-215-260100-
/O.CAN.KSGF.SV.W.0497.000000T0000Z-080726T0100Z/
TEXAS MO-DOUGLAS MO-HOWELL MO-
750 PM CDT FRI JUL 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS...
NORTHERN HOWELL AND SOUTHWESTERN TEXAS COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3706 9226 3710 9226 3722 9215 3698 9173
      3679 9196
TIME...MOT...LOC 0050Z 313DEG 17KT 3700 9201

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:57 PM CDT, 5 hours earlier.

Area forecast discussion, Jul 25, 1:57 PM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CDT FRI JUL 25 2008

.DISCUSSION...

A WEAK FRONT STRETCHED FROM CENTRAL KANSAS INTO NORTHERN MISSOURI
FRIDAY AFTERNOON. MEANWHILE A SHORTWAVE TROUGH WAS TRACKING EAST
OUT OF THE NORTHERN PLAINS WITH A VORTICITY LOBE STRETCHING SOUTH
INTO THE MISSOURI VALLEY. CONVECTIVE DEVELOPMENT HAS BEEN SPARSE
THROUGH EARLY AFTERNOON BUT EXPECT ACTIVITY TO INCREASE
SUBSTANTIALLY BY LATE AFTERNOON AND EARLY EVENING.

SURFACE BASED CAPES APPROACHING 3000 J/KG AND WEAK CONVERGENCE
AHEAD OF THE FRONT WILL INITIATE DEVELOPMENT FROM EASTERN KANSAS
INTO THE CENTRAL MISSOURI. ABNORMALLY STRONG DEEP LAYERED SHEAR
WAS IN PLACE ACROSS NORTHERN AND CENTRAL MISSOURI UNDERNEATH THE
SAGGING WESTERLIES. WITH 30-40 KTS 0-6 KM SHEAR SEVERE STORMS IN
THE FORM OF ORGANIZED MULTI-CELL CLUSTERS AND PERHAPS A SUPERCELL
OR TWO WILL BE POSSIBLE. THINKING STORMS WILL BE INITIALLY FOCUSED
NORTH OF A LAMAR TO LEBANON LINE THROUGH EARLY EVENING BEFORE
SHIFTING SOUTHEAST. A FEW PULSE TYPE THUNDERSTORMS WILL ALSO BE
POSSIBLE THROUGH THIS EVENING...ESPECIALLY SOUTH OF HIGHWAY 60
WHERE THE ATMOSPHERE IS ALREADY RELATIVELY UNCAPPED.

WHILE STORM INTENSITY WILL DECREASE LATER THIS EVENING...EXPECT
CONVECTIVE CLUSTERS TO CONTINUE OVERNIGHT AS FRONT AND LOW THETA-E
GRADIENT SAGS SOUTH INTO THE OZARKS. WHILE THE LOW LEVEL JET IS
PROGGED TO BE RATHER MODEST...ENOUGH 925-850 MB MASS CONVERGENCE
WILL BE IN PLACE FOR SCATTERED CONVECTION OVERNIGHT. WILL HAVE TO
MONITOR TRAINING STORMS AND THE POTENTIAL OF FLASH FLOODING GIVEN
THE RICH MOISTURE IN PLACE.

SOME UNCERTAINTY EXISTS WHERE THE WEAK FRONT WILL BE SATURDAY BUT
IT APPEARS THAT IT WILL EXTEND NORTHWEST TO SOUTHEAST ACROSS THE
OZARKS. SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN PLACE FOR
AT LEAST ISOLATED CONVECTION ESPECIALLY SOUTHWEST OF WHERE THE
BOUNDARY SETS UP.

MODELS ARE INDICATING A CONVECTIVE COMPLEX WILL TAKE SHAPE LATER
SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS THE MISSOURI RIVER
VALLEY ON THE PERIPHERY OF THE AMPLIFYING UPPER LEVEL RIDGE.
HOWEVER PLACEMENT OF THIS DEVELOPMENT DOES DIFFER WITH THE GFS
MODEL THE FARTHEST SOUTH. A STRONGER LOW LEVEL JET WILL INTERACT
WITH THE REMNANT BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS
THE REGION. THIS CONVECTIVE COMPLEX WILL SLIDE SOUTHEAST ACROSS
THE LOWER MISSOURI RIVER VALLEY AND AT LEAST PORTIONS OF THE OZARKS
SATURDAY NIGHT.

RAIN CHANCES SUNDAY WILL BE SOMEWHAT DEPENDENT UPON WHERE THE
AFOREMENTIONED CONVECTION AND ASSOCIATED MESO-SCALE BOUNDARIES END
UP. OTHERWISE THE UPPER RIDGE WILL BEGIN TO ASSERT ITSELF SUNDAY
INTO EARLY NEXT WEEK WITH INCREASING 500 MB HEIGHTS. THIS WILL
LIKELY BUMP TEMPERATURES UP WELL INTO THE 90S AT LEAST NEAR THE
MISSOURI KANSAS BORDER. THIS WILL RESULT IN HEAT INDEX VALUES
APPROACHING 105 IN THOSE SAME AREAS EARLY NEXT WEEK. IT APPEARS
THE NEXT LEGITIMATE CHANCE FOR RAIN MAY DEVELOP BY THE MIDDLE PART
OF NEXT WEEK.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAF CYCLE...SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP FROM LATER THIS AFTERNOON INTO THIS EVENING ACROSS WEST
CENTRAL AND PORTIONS OF SOUTHWEST MISSOURI. MVFR AND BRIEF IFR
CONDITIONS CAN BE EXPECTED WITH THESE STORMS. THE STORMS WILL THEN
DIMINISH LATER THIS EVENING WITH VFR CONDITIONS THEN PREVAILING
OVER MOST AREAS INTO SATURDAY MORNING. WILL NEED TO WATCH FOR
SOME FOG DEVELOPMENT LATE TONIGHT IN AREAS THAT RECEIVE RAINFALL
THIS EVENING.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 25, 12:00 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 PM CDT FRI JUL 25 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1200 PM CDT FRI JUL 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS
 THE OUTLOOK AREA. A FEW SEVERE STORMS WILL BE POSSIBLE WITH DOWNBURST
 WINDS IN EXCESS OF 60 MPH. HAIL TO THE SIZE OF NICKELS WILL ALSO BE
 POSSIBLE ESPECIALLY ACROSS CENTRAL MISSOURI. HEAVY RAINFALL AND
 LOCALIZED FLASH FLOODING CANNOT BE RULED OUT.

 CLUSTERS OF THUNDERSTORMS MAY AFFECT THE AREA OVERNIGHT AS A WEAK
 FRONT MOVES INTO THE REGION. VERY HEAVY RAINFALL AND FLASH FLOODING
 WILL BE THE PRIMARY HAZARD WITH THESE STORMS.

 HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS EXTREME SOUTHEAST
 KANSAS AND FAR SOUTHWEST MISSOURI THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
 WEEKEND...AND AGAIN DURING THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jul 25, 5:15 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT FRI JUL 25 2008

MOZ071-082-083-252245-
TEXAS MO-PHELPS MO-DENT MO-
515 PM CDT FRI JUL 25 2008

...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL TEXAS...NORTHWESTERN
DENT AND SOUTHERN PHELPS COUNTIES UNTIL 545 PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
NEWBURG TO 9 MILES SOUTHEAST OF FORT LEONARD WOOD...OR ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF FORT LEONARD WOOD TO 9 MILES
SOUTHEAST OF FORT LEONARD WOOD...MOVING EAST AT 18 MPH.

THESE STORMS WILL BE NEAR...
  LICKING BY 545 PM CDT.

THE TOWNS OF EDGAR SPRINGS...BEULAH...LENOX...ANUTT AND LECOMA ARE IN
THE PATH OF THESE STORMS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

JLT
Local storm report, Jul 25, 6:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     VERSAILLES              38.43N  92.84W
07/25/2008  E50 MPH          MORGAN             MO   PUBLIC

0622 PM     HAIL             VERSAILLES              38.43N  92.84W
07/25/2008  E0.25 INCH       MORGAN             MO   PUBLIC

&&

HATCH
Local storm report, Jul 25, 6:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT FRI JUL 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             VERSAILLES              38.43N  92.84W
07/25/2008  E0.88 INCH       MORGAN             MO   PUBLIC

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 5:39 PM CDTSevere Thunderstorm WarningSGFDent, Phelps31 min
Jul 25, 6:05 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan55 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.